# SDR SWIA202055658

- Difficulty date: December 10, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 43,076 hours, 36,743 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 601R311719
- Condition: Cracked
- Location: Fus Intercostal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.00 RT INTERCOSTAL CLIP CRACKED BETWEEN RBL 27 AND RBL 36.  C-CHECK RO 1/28/2021.  REMOVED AND REPLACED FS 484.00 RT INTERCOSTAL CLIP BETWEEN RBL 27 AND RBL 36, IAW CRJ 200 SRM 51-42-21.  REFERENCE ATTACHED CONTINUATION CARD FOR WORK PERFORMED.
